Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 32, NWS Dodge City, KS

November 8, 20105 counties in Kansas

NWS Dodge City, KS issued this wind advisory at Nov 8, 2010, 2:38 PM CST for 5 counties in Kansas. It took effect at Nov 9, 2010, 11:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2010, 2:38 PM CST (20:38 UTC)
In effect from
Nov 9, 2010, 11:00 AM CST
Expired
Nov 9, 2010, 4:59 PM CST
In force
6 hr
Issued by
NWS Dodge City, KS

Counties Gray County, KS, Haskell County, KS, Meade County, KS, Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 82 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2010-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2010-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3410 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WWUS73 KDDC 082038
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
238 PM CST MON NOV 8 2010

...STRONG SOUTHWEST WINDS EXPECTED TUESDAY AFTERNOON...

.SURFACE LOW PRESSURE IS EXPECTED TO INTENSIFY ACROSS NORTHWEST KANSAS
TUESDAY AFTERNOON. SOUTH OF THE LOW...STRONG SOUTHWEST WINDS ARE
EXPECTED TO DEVELOP BY LATE MORNING AND PERSIST INTO THE EVENING.

KSZ076-077-085>087-090545-
/O.NEW.KDDC.WI.Y.0032.101109T1700Z-101110T0000Z/
HASKELL-GRAY-STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
238 PM CST MON NOV 8 2010

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY. 

* THE HIGH WINDS ARE EXPECTED TO BE FROM 11 AM TO 6 PM. THE VERY
  STRONGEST WINDS MAY OCCUR IN THE WARMEST PART OF THE DAY BETWEEN
  2 PM AND 5 PM.

* WINDS WILL BE FROM THE SOUTHWEST AT 25 TO 35 MPH WITH GUSTS UP TO
  50 MPH.

* IMPACTS: TRAVEL ON EAST-WEST ROADS AND HIGHWAYS WILL BE
  DIFFICULT DUE TO STRONG CROSS WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
340 
WWUS73 KDDC 090315
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
915 PM CST MON NOV 8 2010

...STRONG WINDS FROM THE SOUTHWEST ARE EXPECTED TUESDAY AFTERNOON...

.SURFACE LOW PRESSURE WILL INTENSIFY ACROSS NORTHWEST KANSAS AND
EASTERN COLORADO TUESDAY AFTERNOON. THIS WILL TIGHTEN UP THE
PRESSURE GRADIENT ACROSS SOUTHWESTERN KANSAS AND RESULT IN STRONG
SOUTHWEST WINDS DURING THE LATE MORNING AND THROUGHOUT THE
AFTERNOON.

KSZ076-077-085>087-091100-
/O.CON.KDDC.WI.Y.0032.101109T1700Z-101110T0000Z/
HASKELL-GRAY-STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
915 PM CST MON NOV 8 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY.

* HIGH WINDS ARE EXPECTED FROM 11 AM TO 6 PM CST TUESDAY. THE
  STRONGEST WINDS SHOULD OCCUR 2 PM AND 5 PM CST.

* WINDS WILL BE FROM THE SOUTHWEST AT 25 TO 35 MPH WITH GUSTS UP 
  TO 50 MPH. 

* IMPACTS: TRAVEL ON EAST-WEST ROADS AND HIGHWAYS WILL BE
  DIFFICULT DUE TO STRONG CROSS WINDS, ESPECIALLY NEAR WIND BREAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

12
718 
WWUS73 KDDC 091018
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
418 AM CST TUE NOV 9 2010

...STRONG WINDS FROM THE SOUTHWEST ARE EXPECTED TUESDAY
AFTERNOON...

.DEEPENING SURFACE LOW PRESSURE OVER EASTERN COLORADO TODAY WILL
RESULT IN A TIGHTENING PRESSURE GRADIENT ACROSS SOUTHWESTERN
KANSAS. THIS WILL RESULT IN STRONG SOUTHWEST WINDS DURING THE
LATE MORNING AND THROUGHOUT THE AFTERNOON.

KSZ076-077-085>087-091800-
/O.CON.KDDC.WI.Y.0032.101109T1700Z-101110T0000Z/
HASKELL-GRAY-STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
418 AM CST TUE NOV 9 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CST THIS EVENING. 

* STRONG WINDS ARE EXPECTED FROM 11 AM TO 6 PM CST TODAY. THE
  STRONGEST WINDS SHOULD OCCUR 2 PM AND 5 PM CST.

* SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH
  GUSTS UP TO 45 MPH.

* IMPACTS: TRAVEL ON EAST-WEST ROADS AND HIGHWAYS WILL BE
  DIFFICULT DUE TO STRONG CROSS WINDS ESPECIALLY AROUND GRAIN
  ELEVATORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
273 
WWUS73 KDDC 091650
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1050 AM CST TUE NOV 9 2010

...STRONG WINDS FROM THE SOUTHWEST ARE EXPECTED THIS AFTERNOON...

.A DEEPENING SURFACE LOW PRESSURE OVER EASTERN COLORADO TODAY WILL
RESULT IN A TIGHTENING PRESSURE GRADIENT ACROSS SOUTHWESTERN
KANSAS. THIS WILL RESULT IN STRONG SOUTHWEST WINDS DURING THE
LATE AFTERNOON.

KSZ076-077-085>087-100000-
/O.CON.KDDC.WI.Y.0032.101109T1700Z-101110T0000Z/
HASKELL-GRAY-STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
1050 AM CST TUE NOV 9 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* STRONG WINDS ARE EXPECTED TO CONTINUE UNTIL PM CST TONIGHT. THE
  STRONGEST WINDS SHOULD OCCUR 2 PM AND 5 PM CST.

* SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH 
  GUSTS UP TO 45 MPH. 

* IMPACTS: TRAVEL ON EAST-WEST ROADS AND HIGHWAYS WILL BE 
  DIFFICULT DUE TO STRONG CROSS WINDS ESPECIALLY AROUND GRAIN 
  ELEVATORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SUGDEN
116 
WWUS73 KDDC 092259
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
459 PM CST TUE NOV 9 2010


KSZ076-077-085>087-100000-
/O.CAN.KDDC.WI.Y.0032.000000T0000Z-101110T0000Z/
HASKELL-GRAY-STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
459 PM CST TUE NOV 9 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND
ADVISORY. 

STRONG WINDS ARE NO LONGER EXPECTED THIS AFTERNOON AND WILL REMAIN
BELOW WIND ADVISORY CRITERIA.

$$

06

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Nov 8, 3:43 AM CST, 10 hours 55 minutes earlier.

Area forecast discussion, Nov 8, 3:43 AM CST, 10 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
343 AM CST MON NOV 8 2010

.DISCUSSION...

DAYS 1-2...

00Z UPPER AIR ANALYSIS SHOWED A COMPACT FAST MOVING SHORTWAVE OVER
THE CENTRAL HIGH PLAINS. THIS WAVE HAS MOVED INTO THE UPPER MIDWEST
PER WATER VAPOR IMAGERY. AT THE SURFACE...SURFACE OBS SHOW THAT
THE LEE SIDE TROUGH WAS GETTING NUDGED OUT INTO WESTERN KANSAS WITH
THE PASSAGE OF THE SHORTWAVE. FARTHER WEST A FAIRLY STOUT UPPER
LEVEL SHORTWAVE WAS DIGGING INTO THE WESTERN STATES AS EVIDENT
WITH THE 130 KNOT JET ON THE WEST SIDE OF IT AND 100 METER HEIGHT
FALLS EVIDENT OVER KSFO.

AS SHORTWAVE RIDGING MOVES EAST OF THE REGION AND THE WESTERN SYSTEM
CONTINUES TO MOVE INTO THE INTERMOUNTAIN WEST...THE LEE SIDE TROUGH
OVER WESTERN KANSAS WILL BECOME REESTABLISHED OVER FAR EASTERN
COLORADO THIS AFTERNOON. WINDS WILL GRADUALLY INCREASE OVER SOUTHWEST
KANSAS ESPECIALLY THIS AFTERNOON. NAM 800 MB WIND PROGS SHOW THE
WINDS INCREASING TO 25 KNOTS BETWEEN 18 AND 21Z. WITH AFTERNOON HIGH
TEMPS RISING INTO THE UPPER 70S/AROUND 80...RELATIVE HUMIDITY WILL BE
FALLING TO AT OR BELOW 15 PERCENT. IT APPEARS THE AREA MOST LIKELY
TO SEE RED FLAG CRITERIA SHOULD BE WEST OF DODGE CITY AND GENERALLY
SOUTH OF A LINE FROM ELKHART TO GARDEN CITY AND MEADE.

ON TUESDAY THE UPPER WAVE WILL BE MOVING OUT OVER THE FRONT RANGE.
SURFACE DEWPOINTS WILL BE INCREASING AHEAD OF THIS WAVE WITH A DRYLINE
FORMING ACROSS SOUTHWEST KANSAS DURING THE AFTERNOON. HIGH TEMPERATURES
WILL BE A LITTLE MORE TRICKY ON TUESDAY AS SOUTHWESTERLY DOWNSLOPE WINDS
BEHIND THE DRYLINE WILL BE TEMPERED BY LOWERING HEIGHTS/THICKNESS.
WE COULD BE APPROACHING RED FLAG CONDITIONS AGAIN ON TUESDAY AS
RELATIVE HUMIDITY LEVELS FALL DURING THE AFTERNOON. WINDS WILL BE
QUITE STRONG BEHIND THE DRYLINE. A WIND ADVISORY MAY ALSO BE NEEDED.

DAYS 3-7...

MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL S/WAVE TROUGH...EMBEDDED
WITHIN A BROADER LARGE SCALE TROUGH...DIGGING SOUTHEAST DEEP INTO
THE DESERT SOUTHWEST THURSDAY BEFORE TURNING EAST AND TRACKING
ACROSS THE CENTRAL AND SOUTH PLAINS FRIDAY. THIS VIGOROUS SYSTEM
WILL BE THE CATALYST FOR POSSIBLE PRECIP DEVELOPMENT ACROSS PORTIONS
OF WESTERN KANSAS THURSDAY AND FRIDAY. AN ATTENDANT COLD FRONT IS
PROJECTED TO PUSH SOUTHEAST INTO WESTERN KANSAS DURING THE DAY
THURSDAY WHILE AMPLE LOW LEVEL MOISTURE ADVECTS NORTH INTO SOUTH
CENTRAL AND PORTIONS OF SOUTHWEST KANSAS JUST AHEAD OF THE BOUNDARY.
STRONG UPPER LEVEL SUPPORT WILL BE PRESENT AS A STRONG UPPER LEVEL
JET STREAKS NORTHEAST OUT OF THE APPROACHING TROUGH AND CLIMBS
ACROSS CENTRAL AND PORTIONS OF WESTERN KANSAS JUST AS THE COLD FRONT
IS PROGGED TO MOVE ACROSS THE CWA. AS A RESULT, SHOWERS AND A FEW
ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF
THE FRONT AS IT PUSHES ACROSS THE FA LATE THURSDAY INTO THURSDAY
NIGHT. THIS WILL PLACE THE BEST CHANCE FOR PRECIP GENERALLY ACROSS
THE SOUTHEASTERN THIRD OF THE FA FROM LATE THURSDAY AFTERNOON
THROUGH FRIDAY MORNING. WILL KEEP LIKELY POPS IN ACROSS OUR
SOUTHEASTERN ZONES WITH POPS GRADUALLY TAPERING OFF TO THE
NORTH AND WEST. ANY PRECIP CHANCES WILL END BY FRIDAY NIGHT
AS THE UPPER LEVEL S/WAVE LIFTS NORTHEAST INTO THE GREAT LAKES
REGION.

HIGH TEMPERATURES MAY BE A CHALLENGE THURSDAY AS THE TIMING AND
POSITIONING OF THE COLD FRONT IS STILL IN QUESTION SOMEWHAT.
REGARDLESS, THE WARMEST HIGHS ARE EXPECTED ACROSS THE SOUTHEASTERN
PORTION OF THE CWA WHERE H85 TEMPERATURES ARE FORECAST TO REACH NEAR
TO JUST ABOVE 10C JUST AHEAD OF THE FRONTAL BOUNDARY.  TEMPERATURES
AT H85 ARE SHOWN TO BE JUST ABOVE 0C BY THE FASTER GFS SOLUTION AND
NEAR 8C BY THE ECMWF ACROSS NORTHWESTERN PORTIONS OF THE CWA BEHIND
THE FRONT. STILL, EXPECT THE COOLEST TEMPERATURES IN THE MORE
NORTHWESTERN ZONES WITH HIGHS IN THE 40S(F) TO THE LOWER 50S(F) TO
THE WARMEST IN THE SOUTHEAST WITH HIGHS POSSIBLY IN THE LOWER 60S(F).
TEMPERATURES WILL BE MUCH COOLER THURSDAY AND FRIDAY AS A LOW LEVEL
NORTHERLY FLOW SETS UP ACROSS WESTERN KANSAS IN WAKE OF THE COLD
FROPA THURSDAY ADVECTING IN MUCH COOLER AIR. TEMPERATURES ARE
EXPECTED TO BE BELOW NORMAL THROUGH FRIDAY AS A RESULT. PLAN NO
SIGNIFICANT CHANGES TO TEMPERATURES.

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED TO PREVAIL AT ALL TAF SITES THROUGH LATE
THIS EVENING. A LEE SIDE TROUGH OF LOW PRESSURE EDGING EAST INTO FAR
WESTERN KANSAS THIS MORNING WILL RETREAT BACK INTO EASTERN COLORADO
BY THIS AFTERNOON. AS A RESULT, VERY LIGHT WEST TO SOUTHWEST WINDS
THIS MORNING WILL BECOME MORE SOUTHERLY AND GRADUALLY STRENGTHEN
THROUGH LATE THIS AFTERNOON 10 TO 20KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  79  45  77  36 /   0   0   0  10
GCK  80  40  75  33 /   0   0  10  10
EHA  81  43  72  32 /   0   0   0  10
LBL  81  41  76  34 /   0   0   0  10
HYS  78  45  74  36 /   0   0   0  10
P28  76  47  73  41 /   0   0   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS
EVENING FOR KSZ063-075>077-084>087.

&&

FN02/35
Hazardous weather outlook, Nov 8, 5:01 AM CST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
501 AM CST MON NOV 8 2010

KSZ030-031-043>046-061>066-074>081-084>090-091100-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
501 AM CST MON NOV 8 2010 /401 AM MST MON NOV 8 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

LOW RELATIVE HUMIDITIES AND INCREASING SOUTHERLY WINDS WILL COMBINE
TO CREATE EXTREME FIRE DANGER CONDITIONS AGAIN THIS AFTERNOON. THE
AREA THAT WILL SEE THE GREATEST THREAT FOR WILDFIRES WILL BE SOUTH
OF A LINE FROM ELKHART TO GARDEN CITY AND MEADE. FIRE DEPARTMENT
PERSONNEL SHOULD BE ON THE ALERT FOR POTENTIAL WILDFIRES THIS
AFTERNOON. OUTDOOR BURNING SHOULD BE POSTPONED UNTIL MORE
FAVORABLE CONDITIONS PREVAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO SOUTHWEST KANSAS
AGAIN ON TUESDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH
WITH RELATIVE HUMIDITIES FALLING TO NEAR 15 PERCENT. THE AREA WITH
THE LOWEST HUMIDITIES WILL GENERALLY BE WEST OF HIGHWAY 283.

THUNDERSTORMS WILL BE POSSIBLE ALONG A COLD FRONT AS IT MOVES THROUGH
SOUTH CENTRAL AND SOUTHWEST KANSAS ON THURSDAY. THUNDERSTORMS WILL
BE POSSIBLE IN THE AREA AROUND PRATT AND GREENSBURG TO COLDWATER
AND MEDICINE LODGE. NO SEVERE WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 3:56 AM CSTRed Flag WarningDDCFinney, Grant, Gray, Haskell, Meade, Morton and 2 more14 hr
Nov 8, 2:25 PM CSTFire Weather WatchDDCFinney, Ford, Grant, Gray, Hamilton, Haskell and 10 more14 hr

Nearby

Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.